The Annals of Mathematical Statistics

On the Choice of the Number of Class Intervals in the Application of the Chi Square Test

H. B. Mann and A. Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 13, Number 3 (1942), 306-317.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731569

Digital Object Identifier
doi:10.1214/aoms/1177731569

Mathematical Reviews number (MathSciNet)
MR7224

Zentralblatt MATH identifier
0063.03772

JSTOR
links.jstor.org

Citation

Mann, H. B.; Wald, A. On the Choice of the Number of Class Intervals in the Application of the Chi Square Test. Ann. Math. Statist. 13 (1942), no. 3, 306--317. doi:10.1214/aoms/1177731569. https://projecteuclid.org/euclid.aoms/1177731569


Export citation